Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Low HDL, blockage in veins.Have angioplasty & stents in arteries. How to prevent vein blockage?

i have been gone through angioplasty 2 times and total 4 stents has been placed in my 3 arteries in a span of 5 years. my lipid profiles are under controll and my LDL is also under controll but my HDL is bit low, I take regular medicines and but even though blockages are hapeining in the vains. so what should be done to prevent reblockages in the vains.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
its not only cholesterol which cause blockage
you need to take medicine regularly
required good control of diabetes if you have diabetes
good control of blood pressure
quit tobacco use in any form if you are taking

for low HDL
quit tobacco use in any form
moderation of alcohol intake
eat lots of wallnut , almond ,sea fish like salmon , tuna , sardish
regular walikng will help you in increase in your HDL level
take care
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor